# SDR DALA2018120707087

- Difficulty date: January 29, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 59,570 hours, 21,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0403210) DURING INSPECTION FOUND CRACK ON FWD ,LOWER BULKHEAD WEB OF LH LANDING WHELL WELL ,FROM STATION =663.75 LBL. REPAIRED PER B737/800 S.R.M.57-10-10.
